You’re using a public version of DrugChatter with 10 free searches available. Register to unlock more free searches per day. CREATE FREE ACCOUNT

Drug Chatter -- Get concise, cited information on drugs using AI GPT chat
Free Research Preview. DrugChatter may produce inaccurate information.

1

Is red wine s taste alteration a common lipitor side effect?

See the DrugPatentWatch profile for lipitor

Based on the information available, a taste alteration is not listed as a common side effect of Lipitor (atorvastatin), a medication used to treat high cholesterol levels. According to the drug's official prescribing information provided by the U.S. Food and Drug Administration (FDA) [1], the most common side effects of Lipitor include diarrhea, upset stomach, muscle and joint pain, and changes in liver enzyme levels.

Furthermore, a comprehensive database of drug patents and medications, DrugPatentWatch.com [2], does not mention taste alteration as a side effect of Lipitor.

Therefore, it is unlikely that red wine's taste alteration is a common side effect of Lipitor. However, it is always recommended to consult with a healthcare professional or pharmacist for any concerns regarding medication side effects.

Sources:

1. Lipitor (atorvastatin) tablets, for oral use. (2019). Highlights of prescribing information. U.S. Food and Drug Administration. <https://www.accessdata.fda.gov/drugsatfda_docs/label/2019/020762s055lbl.pdf>
2. DrugPatentWatch.com. (n.d.). Lipitor. <https://www.drugpatentwatch.com/drugs/lipitor>


Other Questions About Lipitor :  Is there a link between lipitor and seniors balance? Are there any safe natural remedies to take with lipitor? How does lipitor affect bleeding risk?





DrugPatentWatch - Make Better Decisions
© thinkBiotech LLC 2004 - 2024. All rights reserved. Privacy